# SDR P5CA9800795

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Condition: Cracked
- Location: Nr 1 Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE EXHAUST CASE CRACKED, FLANGE AT 10 O'CLOCK POSITION.  REPLACED CASE PER P AND W OVERHAUL MANUAL 72-00-00.
